Title: Comments on : On the construction of Gaussian quadrature rules for inverting the Laplace transform
Authors: Piessens, Robert # ×
Issue Date: 1975
Series Title: Proceedings of IEEE vol:63 pages:817-818
ISSN: 0018-9219
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.